MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL GUARD; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL GUARD; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10016
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a real intelligence cori assisted tka surgery, while calibrating the robotic piece, a real intelligence robotic drill guard did not enter its corresponding space for the calibration.The procedure was resumed, after a non-significant delay, changing to conventional smith and nephew surgical instrumentation.No injury was reported as a consequence of this issue.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.

Brand Name
REAL INTELLIGENCE ROBOTIC DRILL GUARD
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key21692835
Report Number3010266064-2025-00075
Device Sequence Number15807518
Product Code OLO
UDI-Device Identifier00885556757352
UDI-Public885556757352
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10016
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI (ROB10024, UNKNOWN)
Patient Age67 YR
Patient SexFemale
Patient Weight50 KG